Ovarian Hyperstimulation Syndrome (OHSS) happens when too many ovarian follicles have developed in response to the usual dosage of medication. It is a result of the hormones produced by the ovaries in response to the usual dosage of medication. OHSS is usually mild and only causes a slight lower abdominal discomfort in most cases. Although it is not common, it may still need medical attention as it can be potentially life threatening, if left untreated in severe cases. If any of the symptoms below worsen or do not go away, you should see your healthcare professional immediately.
You may be developing OHSS if you experience some or all of the following symptoms:
The symptoms of a drug allergy include one or more of the following:
If you experience any of these symptoms, you should stop your medication and see your healthcare professional immediately.
Inform your healthcare professional if:
Subscribe to our mailing list to get the updates to your email inbox...
5 Second Hospital Avenue, Singapore 168938 +65 6324 8802